Show simple item record

Article

dc.creatorDelgado Garrido, Olvidoes
dc.creatorSánchez Pérez, E. A.es
dc.date.accessioned2021-01-15T08:47:32Z
dc.date.available2021-01-15T08:47:32Z
dc.date.issued2010
dc.identifier.citationDelgado Garrido, O. y Sánchez Pérez, E.A. (2010). Summability Properties for Multiplication Operators on Banach Function Spaces. Integral Equations and Operator Theory, 66 (2), 197-214.
dc.identifier.issn0378-620Xes
dc.identifier.urihttps://hdl.handle.net/11441/103774
dc.description.abstractConsider a couple of Banach function spaces X and Y over the same measure space and the space XY of multiplication operators from X into Y . In this paper we develop the setting for characterizing certain summability properties satisfied by the elements of XY . At this end, using the “generalized K¨othe duality” for Banach function spaces, we introduce a new class of norms for spaces consisting of infinite sums of products of the type xy with x ∈ X and y ∈ Y .es
dc.description.sponsorshipUniversitat Politécnica de Valencia PAID-06-08 Ref. 3093es
dc.description.sponsorshipMinisterio de Educación y Ciencia MTM2006-13000-C03-01es
dc.formatapplication/pdfes
dc.format.extent17es
dc.language.isoenges
dc.publisherSpringeres
dc.relation.ispartofIntegral Equations and Operator Theory, 66 (2), 197-214.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectBanach function spacees
dc.subjectKöthe dual and generalized dual spaceses
dc.subjectProduct spaceses
dc.subjectMultiplication operatorses
dc.subjectSummability propertieses
dc.titleSummability Properties for Multiplication Operators on Banach Function Spaceses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)es
dc.relation.projectIDPAID-06-08 Ref. 3093es
dc.relation.projectIDMTM2006-13000-C03-01es
dc.relation.publisherversionhttps://link.springer.com/article/10.1007/s00020-010-1741-7es
dc.identifier.doi10.1007/s00020-010-1741-7es
dc.journaltitleIntegral Equations and Operator Theoryes
dc.publication.volumen66es
dc.publication.issue2es
dc.publication.initialPage197es
dc.publication.endPage214es
dc.contributor.funderUniversitat Politècnica de Valènciaes
dc.contributor.funderMinisterio de Educación y Ciencia (MEC). Españaes

FilesSizeFormatViewDescription
Summability properties for ...207.5KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional